# SDR COMA0660387

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 25,172 hours, 22,447 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 315
- Condition: Faulty
- Location: Nlg
- Part time: 30,809 hours, 28,621 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5141- DURING CVG APPROACH WHEN GEAR WAS SELECTED DOWN, RECEIVED A DISAGREE MESSAGE, NOSE GEAR DID NOT EXTEND.  CYCLED LANDING GEAR AND MESSAGE CLEARED.  REPLACED THE PRIORITY VALVE.
